MathSciNet Relay Station
MathSciNet bibliographic data
MR216732 65.20
Pereyra, Victor Iterative methods for solving nonlinear least squares problems. SIAM J. Numer. Anal. 4 1967 27–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement